# SDR SWIA201231789

- Difficulty date: August 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 42,282 hours, 54,916 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD PROFILE J AND PROFILE SPLICE SECTION IS CRACKED ON RIGHT NACELLE.  (C-CHECK)  REPLACED PROFILE J AND SPLICE SECTION IN REFERENCE TO EMB 120 SRM AND INSERTED NEW SKIN SECTION AT LEFT NACELLE INBOARD IN REFERENCE TO ETD.
